# SDR HEEA086644

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- Aircraft time: 18,403 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015112
- Part serial: A255
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKID TUBE MACHINED SURFACE DAMAGE UNDER SKID NEAR SADDLE TO A DEPTH OF .035. SENT TO DRAKE AIR FOR WARRANTY REPAIR.
